# SDR AWXA200400585

- Difficulty date: May 31, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 57,184 hours, 24,647 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: HG1050AD04
- Part serial: 123401
- Condition: Failed
- Location: Zone 120
- Part time: 35,899 hours, 22,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

PHX - DIVERSION - FLT 0778 - AFTER TAKEOFF FROM LAS EN ROUTE FOR BWI CENTER IRS ALIGN LIGHT BEGAN FLASHING WITH FLIGHT MANAGEMENT COMPUTER (FMC) MESSAGES -IRS MOTION & RESET IRS POSITION-.  WITH V/S ON FL/CH SELECTED V/S MODE SELECTED ITSELF AND V-NAV WOULD NOT DESELECT.  RT CONTROL DISPLAY UNIT FROZE UP FOR A WHILE WITH STANDBY FMC MESSAGE.  DIVERTED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED CENTER INERTIAL REFERENCE UNIT IAW 34-21-01, OPERATIONAL CHECK WAS GOOD.  *S/D*  VENDORS FUNCTIONAL TEST OF INERTIAL REFERENCE UNIT S/N 123401 WAS NO FAULT FOUND.  PERFORMED 24 HOUR BURN IN AND PERFORMANCE TEST, TESTS GOOD IAW CMM 34-21-13 REV 9.
